# SDR SIMA201812050004

- Difficulty date: November 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,293 hours, 28,760 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426003
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON FWD LOWER PYLON YOKE HAS CRACK.-C/A-REMOVED AND REPLACED RH PYLON FWD LOWER PYLON YOKE IAW ENVOY ERS-EM-54MR-698.
